MathSciNet Relay Station
MathSciNet bibliographic data
MR153011 55.30
Zeeman, E. C. Dihomology. III. A generalization of the Poincaré duality for manifolds. Proc. London Math. Soc. (3) 13 1963 155–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement